# SDR USAA960069

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 5 INCHES BY 40 INCHES CORRODED BEAM, BS 312 LBL 18 TO RBL 22.  FABRICATED AND INSTALLED T-CAP AND REPAIR ANGLES.  REPAIRED PER TR 53-10-3.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
